Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Started taking sertraline and feel nothing, should I be worried?

(2 Posts)
seaofyou Wed 06-Feb-13 00:41:41

Hi Foxsake love the name btw grin
Snap I started 3 days ago too, but GP must of thought I was completely bad as started me straight on 100mg eek! I had that panic this morning too. I woke up sudden yest bitting my tongue as so tense asleep...I have been having weird dreams though! I'm taking mine at teatime as worried I would be zombified all day. But now sleeper I took 2 nights ago which zonked me out for 24hrs is warn off I feel more alert again now...so don't know if I should split the tab or start taking it in the morning...mornings are my worst up till about 7pm (gets easier as hate being alone in house too...long story ex attacking home for few years think I have PTSD from it).

It takes about 4-6 weeks to work and I am hoping the dreaded suicidal thoughts don't start...which I have not got but come on when I take ADs.
Damn too late to take a sleeper now as will be asleep again tomorrow and wide awake now...it juggling it to get it right isn't it!
I know not helpful as on same day...but thought I'd let you know I'm on same day and will possibly go through the getting worse before gets better stages if this 4-6 rule appliessmile

FoxSake Tue 05-Feb-13 20:12:07

Just that really, started 3 days ago, felt very spaced out at first for a couple of hours had one strange panic sensation yesterday when I thought I'd done something wrong at work, woke twice last night with a bit of a jolt but that's all pretty normal for me at the moment. I'm feeling pretty good I think mainly because the GP gave me sleeping tablets so I've been asleep by 9.30 2 nights in a row and probably got 10 hours sleep each night which has been heaven and resulted in me being less anxious.

I was expecting much worse I have to double my dose to 100mg next week, does it get worse? Am I being lulled into a false sense of security?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now